# SDR HEEA955855

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- System (JASC): 6321 · Main Rotor Brake
- Part: Module
- Part number: 7665009803105
- Condition: Defective
- Location: Rotor Brake
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK, NOTED ROTOR BRAKE MOTOR SOUNDED WEAK BUT SEEMED TO OPERATE NORMALLY.  TWO DAYS LATER AIRCRAFT WAS FLOWN FOR FIRST TIME AND PILOT'S REPORTED ROTOR BRAKE DOES NOT WORK. REPLACED WITH SERVICEABLE ROTOR BRAKE MODULE.
